# SDR IPXA2025041078814

- Difficulty date: March 11, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,451 hours, 21,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: SE105200123
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CORNER OF L/H CTR GEAR DOOR PAN IS CRACKED WHERE MKD.  INSTALLED 2EA.SEALS AND RETAINERS 1 EA. SPLICE PLATE, 1 EA. RUBSTRIP AND 3EA.INSPECTION CAPS AND INSTALLED PARTIALLY DISPLACED SEAL AND RETAINER IAW MD11 SRM 51-31-01-0G-0.
